Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dry flaky and reddish penile foreskin after intercourse. Treatment?

Hi...recently aftet sex with my girlfriend, my foreskin gets dry, flaky, crusty, and my penis gets red. A little irritated and a little hurt as well even after I shower and now I stopped having sex for two days yet the symptom still occurs And as for my girlfriend, she s been feeling a little nauseaus lately, she gets hungry after eating and she saids her whole body and down there smells like very bloody like the smell a person gets after a cut.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on what you have stated It appears that you have a Balano Posthatitis following sex mostly due to dry sex or .Your girlfriend may have vaginal infection.So both of you take some antibiotics like Doxycyclin twice daily along with Tab Mertonidazole twice daily for a week. If you are using chemically lubricated condoms stop using the same as this could be due to allergy to the chemicals.Please consult some physician for proper evaluation of your problems.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor